# SDR USAAD00002

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS-CLT - FLT 1659 - AFTER TAKEOFF, THE LANDING GEAR LANDING RELEASE BUTTON WAS STILL DETENTED.  THE LANDING GEAR WAS RAISED USING THE ALTERNATE METHOD.  THE AIRCRAFT FLEW LONG ENOUGH TO PREVENT LANDING OVERWEIGHT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE LANDING GEAR OVERRIDE OPERATION AND INTEGRITY.  THE NOSE GEAR STRUT WAS SERVICED AND THE NOSE GEAR AND GROUND SENSE LINKAGE WAS LUBRICATED.  THE NOSE GEAR RETRACTION AND EXTENSION SYSTEM WERE OPERATED SEVERAL TIMES, ALL OPERATIONS WERE NORMAL.  (M)
